DOI QR코드

DOI QR Code

A ONE-SIDED VERSION OF POSNER'S SECOND THEOREM ON MULTILINEAR POLYNOMIALS

  • FILIPPIS VINCENZO DE
  • Published : 2005.11.01

Abstract

Let K be a commutative ring with unity, R a prime K-algebra of characteristic different from 2, d a non-zero derivation of R, I a non-zero right ideal of R, f($x_1,{\cdots},\;x_n$) a multilinear polynomial in n non-commuting variables over K, a $\in$ R. Supppose that, for any $x_1,{\cdots},\;x_n\;\in\;I,\;a[d(f(x_1,{\cdots},\;x_n)),\;f(x_1,{\cdots},\;x_n)]$ = 0. If $[f(x_1,{\cdots},\;x_n),\;x_{n+1}]x_{n+2}$ is not an identity for I and $$S_4(I,\;I,\;I,\;I)\;I\;\neq\;0$$, then aI = ad(I) = 0.

Keywords

prime rings;derivations;generalized polynomial identities

References

  1. K. I. Beidar, W. S. Martindale III, and V. Mikhalev, Rings with generalized identities, Pure and Applied Math., Dekker, New York, 1996
  2. C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), 723-728
  3. C. M. Chang and T. K. Lee, Additive subgroup generated by polynomial values on right ideals, Comm. Algebra 29 (2001), no. 7, 2977-2984 https://doi.org/10.1081/AGB-100105000
  4. V. De Filippis and O. M. Di Vincenzo, Posner's second theorem and an annihilator condition, Math. Pannon. 12 (2001), no. 1, 69-81
  5. V. K. Kharchenko, Differential identities of prime rings, Algebra Logic 17 (1978), 154-168
  6. T. K. Lee, Derivations with Engel conditions on polynomials, Algebra Colloq. 5 (1998), no. 1, 13-24
  7. T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica 20 (1992), 27-38
  8. U. Leron, Nil and power-central polynomials in rings, Trans. Amer. Math. Soc. 202 (1975), 97-103 https://doi.org/10.2307/1997300
  9. W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584 https://doi.org/10.1016/0021-8693(69)90029-5
  10. L. Rowen, Polynomial identities in ring theory, Pure and Applied Math. vol. 84, Academic Press, New York, 1980
  11. T. L. Wong, Derivations with power-central values on multilinear polynomials, Algebra Colloq. 4 (1996), no. 3, 369-378